Bronchiolitis

Four days ago, an older sibling who recently started pre-school had a cold. The next day, Zarah fell sick. She has had a runny nose and cough but seemed to be doing fine until yesterday when she did not eat or drink very much. This morning, she had some noisy breathing, and her chest looked funny while she was breathing. When it did not go away after a couple of hours, Zarah’s parents called 811 for advice. They were directed to go to the emergency department. The patient will progress through escalating respiratory support and eventually require intubation and transfer to higher level of care.

Multi-drug Overdose

A 48-year-old female presents with a possible multi-drug overdose including glyburide, clonazepam and nifedipine. She will remain hypotensive throughout the case, despite treatment with calcium, high dose insulin, and other vasopressors. She will also have progressive respiratory depression and will eventually require intubation. She will then proceed to arrest. The team will be expected to give intralipid once the patient has arrested.